# SDR SWAA2016120510237

- Difficulty date: November 27, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6961830
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HANDLES MISSING INTERNAL SPRINGS AND PLUNGERS.  R&R HANDLE IAW AMM.
